# SDR CALA0400026

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 24,917 hours, 13,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER LOWER SKIN SURFACE WAS FOUND DENTED APPROXIMATELY 1 INCH FROM FORWARD LOWER SPAR AND APPROXIMATELY 5 FT I/B OF TIP.  REPAIRED IAW ECRA 5510-01704.
